| Catalog Number |
MX-410685 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported exchange of textured devices due to patient's concern with product.Later healthcare professional reported rupture.Device has been explanted.This relates to the right side.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed broken assessed as unidentified (tear) opening (shell thickness within specification) and missing piece of shell assessed as inconclusive.¿ anxiety-product/procedure: unable to observe as it is not related to the device.Additional observations: ¿ no other observation observed.No further actions are required since no manufacturing issue is observed.
Event or Problem Description
Physician reported right side exchange of textured devices due to patient's concern with product.Later physician reported rupture.Device has been explanted.